# SDR GTIA2024012937818

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 19,502 hours, 8,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 MO EMER EQUIP INSPECTION FOUND AFT R/H FA FLASHLIGHT INOP-R+R AFT R/H FA FLASHLIGHT IAW AMM 25-65-00 AND CMM 25-60-13. NEW EXP 01/2025 AND TAMPER SEAL INSTALLED
